×

zbMATH — the first resource for mathematics

Neighborhoods of hyperbolic sets. (English) Zbl 0191.21701

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Hirsch, M., Pugh, C.: Stable manifolds and hyperbolic sets. Proceedings of the A. M. S. Summer Institute on Global Analysis (Berkeley, 1967) (to appear). · Zbl 0215.53001
[2] Hirsch, M., Pugh, C.: Invariant manifolds (to appear).
[3] Palis, R.: On Morse-Smale dynamical systems. Topology8, No. 4, 385-405 (1969). · Zbl 0189.23902 · doi:10.1016/0040-9383(69)90024-X
[4] Smale, S.: Diffeomorphisms with many periodic points. Differential and combinatorial topology, pp. 63-80. Princeton, N. J.: Princeton Univ. Press 1965. · Zbl 0142.41103
[5] Smale: Differentiable dynamical systems. Bull. of A. M. S.73, No. 6, 747-817 (1967). · Zbl 0202.55202 · doi:10.1090/S0002-9904-1967-11798-1
[6] Smale The ?-stability theorem. Proceedings of the A. M. S. Summer Institute on Global Analysis (Berkeley, 1967) (to appear).
[7] Steenrod, N.: The topology of fiber bundles. Princeton, N. J.: Princeton Univ. Press 1951. · Zbl 0054.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.